Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934130
Simple groups separated by finiteness properties
Skipper R, Witzel S, Zaremsky MCB (2019)
INVENTIONES MATHEMATICAE 215(2): 713-740.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673581
On special zeros of p-adic L-functions of Hilbert modular forms
Spieß M (2014)
Inventiones mathematicae 196(1): 69-138.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603 PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Displays and formal p-divisible groups
Lau E (2008)
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces
Grigoryan A, Hu J (2008)
INVENTIONES MATHEMATICAE 174(1): 81-126.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607761
Lattice point problems and values of quadratic forms
Götze F (2004)
INVENTIONES MATHEMATICAE 157(1): 195-226.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609567
A stable cohomotopy refinement of Seiberg-Witten invariants: I
Bauer S, Furuta M (2004)
INVENTIONES MATHEMATICAE 155(1): 1-19.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609571
A stable cohomotopy refinement of Seiberg-Witten invariants: II
Bauer S (2004)
INVENTIONES MATHEMATICAE 155(1): 21-40.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609746
Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms
Iovita A, Spieß M (2003)
INVENTIONES MATHEMATICAE 154(2): 333-384.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620936
Smashing subcategories and the telescope conjecture - an algebraic approach
Krause H (2000)
Inventiones mathematicae 139(1): 99-133.
PUB | DOI | WoS
 
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782088
Hall algebras and quantum groups
Ringel CM (1990)
Inventiones mathematicae 101(1): 583-591.
PUB | PDF | DOI | WoS
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781916
The rational invariants of the tame quivers
Ringel CM (1980)
Inventiones mathematicae 58(3): 217-239.
PUB | PDF | DOI | WoS
 
1967 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782188
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I
Waldhausen F (1967)
Inventiones Mathematicae 3(4): 308-333.
PUB | PDF | DOI
 
1967 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782190
Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. II
Waldhausen F (1967)
Inventiones Mathematicae 4(2): 87-117.
PUB | PDF | DOI
 

Filter und Suchbegriffe

issn=0020-9910

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung